# SDR R61A20181228256

- Difficulty date: December 26, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 38,374 hours, 22,783 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2142501
- Part serial: 0482714
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 38,374 hours, 22,783 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE HIGH. DECLARED EMERGENCY, DIVERTED TO SDF, LANDED WITHOUT INCIDENT. R&R OUTFLOW VALVE IAW AMM 21-31-00, NO LEAKS NOTED. FOUND DUCT FROM GROUND CONNECTION TO AIRFRAME OFF, REATTACHED. LEAK CHECK GOOD.
